# SDR ASMF2021F00065

- Difficulty date: June 7, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 56,461 hours, 20,758 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

08.06.2021 22:36 SEVERAL SCRATCHES, DENTS, NICKS IN VERTICAL STABILIZER SKIN.  DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL HOLES, SCRATCHES, DENTS, NICKS IN VERTICAL STABILIZER DORSAL SKIN. MAINTENANCE PERSONNEL
PERFORMED A REVISION, DETECTING HOLE OF 2" IN RH VERTICAL STABILIZER DORSAL SKIN AT STA 996.4 AND WL 44.0; A SCRATCH IN LEADING EDGE VERTICAL STABILIZER SKIN OF WITH 0.625” LENGTH, 0.093" WIDTH AND 0.005" DEPTH AT RH LEADING EDGE STA 144.58; A DENT WITH GOUGE IN LEADING EDGE VERTICAL STABILIZER SKIN OF 0.625" LENGTH, 0.375" WIDTH AND 0.027" DEPTH AT STA 181.33; A SCRATCH IN RH FUSELAGE SKIN OF 0.875" LENGTH, 0.0625" WIDTH AND 0.026" DEPTH AT STA 622.5 BETWEEN S-10R AND S-9R;ALLOWABLE DAMAGE 5, PARAGRAPH 2.B (5); DAMAGES WERE REMOVED IAW SRM 55-00/30-01-1A-1, ALLOWABLE DAMAGE 1, PARAGRAPHS 4.A AND 4.B.(2)(D), TABLE 101, FIGURES 102/103, DETAILS C/D; UT INSPECTION WERE PERFORMED IAW B737 NDTM PART 4, 51-00-00 PROCEDURE 2, PART 6, 51-00-00 PROCEDURE 23; BLENDED OUT AREAS WERE STRUCTURALLY ACCEPTABLE AS PERMANENT IAW MESSAGE BOEING NUMBER AMX-AMX-21-0246-02B, ALL CORREC
